# SDR DLM88101115

- Difficulty date: May 5, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911524U3
- Condition: Dented
- Location: Fs 237 L17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND A 1 INCH DENT AT STA 237 L-18-L ON EXISTING REPAIR. FOUND DENT IN REPAIR DOUBLER TO BE OUT OF LIMITS DUE TO CREASE. FOUND FORMER STA 237 L18L -17L DENTED AND BENT. REMOVED, OBTAINED AND INSTALLED NEW FORMER 9911524U3 IAW SRM 51-30-2, 51-30-5, 51-30-4. REMOVED EXISTING REPAIR DOUBLER AND FILLE, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW SRM 53-04 FIG 12B, SHT 34.
